The Annals of Probability

Some Remarks on a Mixing Condition

M. Rosenblatt

Full-text: Open access

Abstract

It is shown that the only stationary countable state Markov chains satisfying a mixing condition referred to as "of Markov type" are sequences of independent random variables.

Article information

Source
Ann. Probab., Volume 7, Number 1 (1979), 170-172.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995160

Digital Object Identifier
doi:10.1214/aop/1176995160

Mathematical Reviews number (MathSciNet)
MR515825

Zentralblatt MATH identifier
0925.60052

JSTOR
links.jstor.org

Subjects
Primary: 60G10: Stationary processes
Secondary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)

Keywords
Mixing condition Markov chain independent random variables random process

Citation

Rosenblatt, M. Some Remarks on a Mixing Condition. Ann. Probab. 7 (1979), no. 1, 170--172. doi:10.1214/aop/1176995160. https://projecteuclid.org/euclid.aop/1176995160


Export citation

Corrections

  • See Correction: M. Rosenblatt. Note: Correction to "Some Remarks on a Mixing Condition". Ann. Probab., Vol. 7, Iss. 6 (1979), 1097.